# SDR 9806789611

- Difficulty date: April 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Seal
- Condition: Leaking
- Location: Apu
- Part time: 41,621 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, APU OIL PRESSURE LOW LIGHT CAME ON AND APU SHUT DOWN.  CROSSTIE RELAY WAS ON MEL.  FLIGHT CREW RETURNED TO DEPARTURE AIRPORT.  MAINTENANCE FOUND OIL LEAK AT FUEL CONTROL GARLOCK SEAL AND REPLACED SEAL.  MAINTENANCE ALSO REPLACED AC BUS CONTROL PANEL.  GROUND RUN AND CROSSTIE OPERATION NORMAL AND NO OIL LEAKS NOTED.
